MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 9; HIP FEMORAL STEM
Model Number L20309
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pc was created to captured the left hip.On (b)(6) 2011, the patient had a left total hip arthroplasty to address left hip arthroplasty to address left hip arthritis.Depuy components were used during this procedure.No complications were noted during the procedure.(part/lot page 250 of 302).On (b)(6) 2018, the patient had a revision left total hip arthroplasty, to address failed left total hip arthroplasty, wear of articular bearing surface, and elevated of serum cobalt and chromium.The ceramic femoral head and metal liner were revised.Depuy components were implanted during this procedure along with competitor cement.The surgeon reports that due to excessive acetabular anteversion, the patient has developed elevations of cobalt and chromium.The patient reported experiencing subluxation.Prior to surgery the patient had an aspiration, which was noted to suggest infection, yet a repeat aspiration negated that diagnosis.During the surgery, the surgeon observed black synovial fluid (which was later diagnosed as metallosis).A single screw was left in place as the head had stripped, the remaining screws were removed.The cup was left insitu as the surgeon felt they could correct the misposition with a liner.The surgeon then roughed up the acetabular cup with a saw blade and created several notches in the posterior surface of the new poly liner for competitor cement placement.(sticker sheet page 261 of 302).Doi: (b)(6) 2011 dor: (b)(6) 2018 left hip.(b)(4) for right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device was not returned.All available images were reviewed.There is no depuy's product failure reported or a relation between the adverse event and the reported product.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 9
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13290656
Report Number1818910-2022-01186
Device Sequence Number19935713
Product Code KWA
UDI-Device Identifier10603295258001
UDI-Public10603295258001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2013
Device Model NumberL20309
Device Catalogue NumberL20309
Device Lot Number2707441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 9; DELTA CER HEAD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN SECTOR W/GRIPTION 52MM; PINNACLE MTL INS NEUT36IDX52OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale